Alert archive / Maine / River Flood Warnings in 2015
River Flood Warning 2, NWS Caribou, ME
NWS Caribou, ME issued this river flood warning at Apr 17, 2015, 10:04 PM EDT for Aroostook County, Maine. It was in force for 57 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 17, 2015, 10:04 PM EDT (02:04 UTC)
- Expired
- Apr 20, 2015, 7:29 AM EDT
- In force
- 57 hr
- Issued by
- NWS Caribou, ME
- Area
- Storm-based polygon
- Flood severity
- Minor
County Aroostook County, ME
The radar
The Caribou radar (KCBW), 82 km from the middle of the area, began a volume at 02:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Aroostook River at Washburn (WSHM1). The gauge peaked at 21.05 ft at Apr 18, 2015, 12:00 AM EDT.
- Action stage
- 12.5 ft
- Minor stage
- 14 ft
- Moderate stage
- 17 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 01017000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
364
WGUS41 KCAR 180204
FLWCAR
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CARIBOU ME
1004 PM EDT FRI APR 17 2015
...The National Weather Service in Caribou Maine has issued a Flood
Warning for the following rivers in Maine...
Aroostook River At Washburn
MEC003-180921-
/O.NEW.KCAR.FL.W.0002.150418T0204Z-150418T0921Z/
/WSHM1.1.IC.150418T0135Z.150418T0145Z.150418T0321Z.NO/
1004 PM EDT FRI APR 17 2015
The National Weather Service in Caribou Maine has issued a
* Flood Warning for
the Aroostook River At Washburn.
* until late tonight...or until the warning is cancelled.
* At 9:45 PM Friday the stage was 15.7 feet.
* Flood stage is 14.0 feet.
* Forecast...An ice jam at Washburn has caused the river to rise above flood
stage. River levels will fluctuate in the vicinity of the ice jam with rapid
rises and falls possible.
&&
LAT...LON 4669 6846 4682 6817 4676 6800 4669 6804
4673 6817 4663 6835
$$11 follow-up statements
675
WGUS81 KCAR 180847
FLSCAR
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
447 AM EDT SAT APR 18 2015
...The Flood Warning continues for the following rivers in Maine...
Aroostook River At Washburn
MEC003-182047-
/O.EXT.KCAR.FL.W.0002.000000T0000Z-150419T0301Z/
/WSHM1.3.ER.150418T0135Z.150418T0415Z.150418T2101Z.NR/
447 AM EDT SAT APR 18 2015
...Flood Warning extended until this evening...The Flood Warning
continues for
the Aroostook River At Washburn
* until this evening...or until the warning is cancelled.
* At 4:30 AM Saturday the stage was 16.8 feet
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 14.0 feet.
* Forecast...An ice jam at Washburn has shown signs of moving but still remains and is
resulting in minor flooding. River levels will continue to fluctuate in the vicinity
of the ice jam with rapid rises and falls still possible.
&&
LAT...LON 4669 6846 4682 6817 4676 6800 4669 6804
4673 6817 4663 6835
$$711
WGUS81 KCAR 181123
FLSCAR
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
723 AM EDT SAT APR 18 2015
...The Flood Warning continues for the following rivers in Maine...
Aroostook River At Washburn
MEC003-182323-
/O.EXT.KCAR.FL.W.0002.000000T0000Z-150419T0112Z/
/WSHM1.3.ER.150418T0135Z.150418T0415Z.150418T1912Z.NR/
723 AM EDT SAT APR 18 2015
The Flood Warning continues for
the Aroostook River At Washburn
* until this evening...or until the warning is cancelled.
* At 7:00 AM Saturday the stage was 16.6 feet
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 14.0 feet.
* Forecast...An ice jam at Washburn remains in place and will continue to result in minor flooding. River level will continue to fluctuate in the vicinity of the ice jam with rapid
rises and falls still possible.
&&
LAT...LON 4669 6846 4682 6817 4676 6800 4669 6804
4673 6817 4663 6835
$$167
WGUS81 KCAR 181311
FLSCAR
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
911 AM EDT SAT APR 18 2015
...The Flood Warning continues for the following rivers in Maine...
Aroostook River At Washburn
MEC003-190111-
/O.CON.KCAR.FL.W.0002.000000T0000Z-150419T0112Z/
/WSHM1.3.ER.150418T0135Z.150418T0415Z.150418T1912Z.NR/
911 AM EDT SAT APR 18 2015
The Flood Warning continues for
the Aroostook River At Washburn
* until this evening...or until the warning is cancelled.
* At 9:00 AM Saturday the stage was 16.5 feet
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 14.0 feet.
* Forecast...The river is forecast to fall below flood stage by
late this afternoon. An ice jam remains in place near the town of Crouseville.
Flooding continued along the Gardner Creek road. Water levels will fluctuate in
the vicinity of the jam. Rapid rises and falls are possible.
* Do not travel through areas where water covers the road.
&&
LAT...LON 4669 6846 4682 6817 4676 6800 4669 6804
4673 6817 4663 6835
$$991
WGUS81 KCAR 181903
FLSCAR
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
303 PM EDT SAT APR 18 2015
...The Flood Warning continues for the following rivers in Maine...
Aroostook River At Washburn
MEC003-190641-
/O.EXT.KCAR.FL.W.0002.000000T0000Z-150419T0641Z/
/WSHM1.3.ER.150418T0135Z.150418T0415Z.150419T0041Z.NR/
303 PM EDT SAT APR 18 2015
...Flood Warning extended until late tonight...The Flood Warning
continues for
the Aroostook River At Washburn
* until late tonight...or until the warning is cancelled.
* At 14:45 PM Saturday the stage was 16.2 feet
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 14.0 feet.
* Forecast...The river gage remains affected by ice jams in the area.
The river is expected to continue to gradually recede through the
afternoon and evening, but sudden fluctuations in river levels are
possible until the ice is completely flushed out.
&&
LAT...LON 4669 6846 4682 6817 4676 6800 4669 6804
4673 6817 4663 6835
$$937
WGUS81 KCAR 182342
FLSCAR
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
742 PM EDT SAT APR 18 2015
...The Flood Warning continues for the following rivers in Maine...
Aroostook River At Washburn
MEC003-191142-
/O.EXT.KCAR.FL.W.0002.000000T0000Z-150419T1207Z/
/WSHM1.3.ER.150418T0135Z.150418T0415Z.150419T0607Z.NR/
742 PM EDT SAT APR 18 2015
...Flood Warning extended until Sunday morning...The Flood Warning
continues for
the Aroostook River At Washburn
* until Sunday morning...or until the warning is cancelled.
* At 19:30 PM Saturday the stage was 16.2 feet
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 14.0 feet.
* Forecast...The river gage continues to be affected by ice jams in
the area...with river levels having risen over the past hour. Although
the river is expected to slowly recede through the night...sudden
fluctuations in river levels are possible until the ice is completely
flushed out.
&&
LAT...LON 4669 6846 4682 6817 4676 6800 4669 6804
4673 6817 4663 6835
$$899
WGUS81 KCAR 190158
FLSCAR
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
958 PM EDT SAT APR 18 2015
...The Flood Warning continues for the following rivers in Maine...
Aroostook River At Washburn
MEC003-191207-
/O.CON.KCAR.FL.W.0002.000000T0000Z-150419T1207Z/
/WSHM1.3.ER.150418T0135Z.150418T0415Z.150419T0607Z.NR/
958 PM EDT SAT APR 18 2015
The Flood Warning continues for
the Aroostook River At Washburn
* until Sunday morning...or until the warning is cancelled.
* At 21:30 PM Saturday the stage was 15.9 feet
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 14.0 feet.
* Forecast...The river gage continues to be affected by ice jams in
the area. Although the river is expected to slowly recede through the
night...sudden fluctuations in river levels are possible until the ice is completely
flushed out.
&&
LAT...LON 4669 6846 4682 6817 4676 6800 4669 6804
4673 6817 4663 6835
$$577
WGUS81 KCAR 190953
FLSCAR
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
553 AM EDT SUN APR 19 2015
...The Flood Warning continues for the following rivers in Maine...
Aroostook River At Washburn
MEC003-192153-
/O.EXT.KCAR.FL.W.0002.000000T0000Z-150420T0138Z/
/WSHM1.3.ER.150418T0135Z.150418T0415Z.150419T1938Z.NR/
553 AM EDT SUN APR 19 2015
...Flood Warning extended until this evening...The Flood Warning
continues for
the Aroostook River At Washburn
* until this evening...or until the warning is cancelled.
* At 5:30 AM Sunday the stage was 16.3 feet
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 14.0 feet.
* Forecast....Due to the ongoing ice jam, sudden fluctuations are possible through the morning
until the ice is completely flushed out.
&&
LAT...LON 4669 6846 4682 6817 4676 6800 4669 6804
4673 6817 4663 6835
$$208
WGUS81 KCAR 191718
FLSCAR
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
118 PM EDT SUN APR 19 2015
...The Flood Warning continues for the following rivers in Maine...
Aroostook River At Washburn
MEC003-200518-
/O.EXT.KCAR.FL.W.0002.000000T0000Z-150420T0554Z/
/WSHM1.3.ER.150418T0135Z.150418T0415Z.150419T2354Z.NR/
118 PM EDT SUN APR 19 2015
...Flood Warning extended until this evening...
The Flood Warning continues for
the Aroostook River At Washburn
* until this evening...or until the warning is cancelled.
* At 13:00 PM Sunday the stage was 15.8 feet
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 14.0 feet.
* Forecast...The river continues to be impacted by two ice jams near
the river gage. Although a gradual downward trend has been seen since
this morning...sudden fluctuations in river levels are possible through
this evening until the ice is completely flushed out.
&&
LAT...LON 4669 6846 4682 6817 4676 6800 4669 6804
4673 6817 4663 6835
$$210
WGUS81 KCAR 192249
FLSCAR
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
649 PM EDT SUN APR 19 2015
...The Flood Warning continues for the following rivers in Maine...
Aroostook River At Washburn
MEC003-201049-
/O.EXT.KCAR.FL.W.0002.000000T0000Z-150420T1438Z/
/WSHM1.3.ER.150418T0135Z.150418T0415Z.150420T0838Z.NR/
649 PM EDT SUN APR 19 2015
...Flood Warning extended until Monday morning...
The Flood Warning continues for
the Aroostook River At Washburn
* until Monday morning...or until the warning is cancelled.
* At 18:15 PM Sunday the stage was 16.1 feet
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 14.0 feet.
* Forecast...The river continues to be affected by a large ice jam.
River levels should fall gradually overnight...but sudden fluctuations
will be possible until the ice completely flushes out.
* Impacts...Gardner Creek Road in Washburn continues to be flooded by
this jam. Persons in the area should remain alert for rapid changes in
river levels.
&&
LAT...LON 4669 6846 4682 6817 4676 6800 4669 6804
4673 6817 4663 6835
$$471
WGUS81 KCAR 200224
FLSCAR
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
1024 PM EDT SUN APR 19 2015
...The Flood Warning continues for the following rivers in Maine...
Aroostook River At Washburn
MEC003-201424-
/O.EXT.KCAR.FL.W.0002.000000T0000Z-150420T1800Z/
/WSHM1.3.ER.150418T0135Z.150418T0415Z.150420T1200Z.NR/
1024 PM EDT SUN APR 19 2015
...Flood Warning extended until Monday afternoon...The Flood Warning
continues for
the Aroostook River At Washburn
* until Monday afternoon...or until the warning is cancelled.
* At 10:20 PM Sunday the stage was 14.6 feet
* Flooding is occurring and flooding is forecast.
* Flood stage is 14.0 feet.
* Forecast...The river will continue to fluctuate overnight into Monday morning.
* The Parsons Road and Gardner Creek Road are flooded and have been closed to traffic. \
Some water was spilling across portions of Route 164 in Washburn.
&&
LAT...LON 4669 6846 4682 6817 4676 6800 4669 6804
4673 6817 4663 6835
$$031
WGUS81 KCAR 201129
FLSCAR
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
729 AM EDT MON APR 20 2015
...The Flood Warning is cancelled for the following rivers in
Maine...
Aroostook River At Washburn
MEC003-201159-
/O.CAN.KCAR.FL.W.0002.000000T0000Z-150420T1800Z/
/WSHM1.3.ER.150418T0135Z.150418T0415Z.150420T0219Z.NR/
729 AM EDT MON APR 20 2015
The Flood Warning is cancelled for
the Aroostook River At Washburn
* At 7:15 AM Monday the stage was 10.0 feet
* Fell below flood stage at 10:19 PM Sunday.
* Flood stage is 14.0 feet.
* Forecast...The river will continue to fall to 9.0 feet by this
morning.
&&
LAT...LON 4669 6846 4682 6817 4676 6800 4669 6804
4673 6817 4663 6835
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this river flood warning went out at Apr 17, 9:04 PM EDT, 1 hour earlier.
Area forecast discussion, Apr 17, 9:04 PM EDT, 1 hour before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CARIBOU ME 904 PM EDT FRI APR 17 2015 .SYNOPSIS... A COLD FRONT WILL MOVE SOUTH OF THE REGION OVERNIGHT WITH HIGH PRESSURE BUILDING ACROSS THE REGION LATE. LOW PRESSURE WILL TRACK SOUTHWEST OF THE REGION SATURDAY. HIGH PRESSURE WILL BUILD ACROSS MAINE SUNDAY INTO EARLY MONDAY. LOW PRESSURE WILL CROSS THE AREA TUESDAY. && .NEAR TERM /THROUGH SATURDAY/... UPDATE... A COLD FRONT WILL EXIT THE DOWNEAST COAST EARLY TONIGHT...WITH HIGH PRESSURE BUILDING ACROSS THE REGION LATE. PARTLY CLOUDY SKIES WILL ACCOMPANY THE FRONT. ISOLATED SHOWERS ARE ALSO POSSIBLE ACROSS NORTHERN/CENTRAL PORTIONS OF THE FORECAST AREA THROUGH THE LATE EVENING HOURS. PARTLY CLOUDY/MOSTLY CLEAR SKIES ARE THEN EXPECTED ACROSS THE REGION OVERNIGHT WITH BUILDING HIGH PRESSURE. OVERNIGHT LOW TEMPERATURES WILL RANGE FROM THE UPPER 20S TO LOWER 30S NORTH...TO THE MID TO UPPER 30S DOWNEAST. HAVE UPDATED THE FORECAST TO ADJUST FOR CURRENT CONDITIONS ALONG WITH OVERNIGHT TEMPERATURES AND CLOUD COVER. ICE MOVEMENT IS EXPECTED TO PERSIST ON THE AROOSTOOK AND SAINT JOHN RIVER ALONG WITH TRIBUTARIES OVERNIGHT INTO SATURDAY MORNING. THUS...HAVE EXTENDED THE FLOOD WATCH ACROSS NORTHERN AROOSTOOK COUNTY THROUGH SATURDAY MORNING WITH THIS UPDATE. ALSO...ALLOWED THE SMALL CRAFT ADVISORY TO EXPIRE WITH THIS UPDATE. PREVIOUS DISCUSSION... ATTENTION TURNS TO AN AREA OF LOW PRESSURE IN ONTARIO THIS AFTERNOON THAT WILL TRACK ACROSS VT AND NH SAT AFTERNOON AND INTO THE GULF OF MAINE BY 00Z SUN. CLOUDS WILL QUICKLY INCREASE SAT MORNING AS THE NEXT LOW APPROACHES FROM THE WEST. SHOWERS OR EVEN SOME STEADIER PERIODS OF RAIN ARE LIKELY DURING THE AFTERNOON ACROSS DOWNEAST MAINE AND INTO CENTRAL MAINE WITH AREAS FROM AROUND THE KATAHDIN REGION NORTH THROUGH THE ST JOHN VALLEY TO REMAIN DRY. THE MAIN UPDATE WAS TO INCREASE THE POPS/QPF ACROSS THE SOUTHWEST ZONES WHERE UP TO ONE QUARTER OF AN INCH OF RAIN IS EXPECTED. && .SHORT TERM /SATURDAY NIGHT THROUGH MONDAY/... THE MODEL GUIDANCE IS IN GOOD AGREEMENT FOR THE SHORT TERM PERIOD. A LOW PRESSURE SYSTEM IN THE GULF OF MAINE WITH AN INVERTED TROUGH EXTENDING BACK INTO WRN MAINE AT THE START OF THE PERIOD WILL BE THE PRIMARY FEATURE AT THE START OF THE PERIOD. BY EARLY SUN MRNG THE LOW WILL MOVE SE OF NOVA SCOTIA...AND HIGH PRESSURE WILL BUILD ACROSS THE REGION. THE HIGH WILL MOVE SE OF THE AREA MON MRNG AS A FRONTAL SYSTEM APPROACHES FROM THE WEST. BY THE END OF THE PERIOD MON EVNG THE FRONT WILL BE ACROSS THE WRN HALF OF THE STATE. LOADED A BLEND OF THE GFS/GEM/NAM/ECMWF FOR HRLY T/DP/WNDS/SKY/POP. LOADED HPC GUIDANCE FOR QPF THROUGH MON MRNG A BLEND OF GFS/ECMWF TO END OF THE PERIOD. LOADED NAWAVE4 FOR SEAS. ADDED 15 PERCENT TO WNDS FOR GUSTS OVER LAND 35 PERCENT OVER THE COASTAL WATERS. && .LONG TERM /MONDAY NIGHT THROUGH FRIDAY/... LONG TERM PERIOD APPEARS FAIRLY GLOOMY WITH A PERSISTENT SURFACE LOW OVER QUEBEC ASSOCIATED WITH UPPER LOW OVER NORTHERN GREAT LAKES. SECONDARY SURFACE LOW FORMS OVER GULF OF MAINE LATE TUESDAY ADDING TO POPS AND QPF FOR PERIOD...EXPECTED TO RUN AROUND 0.50" THROUGH WEDNESDAY. SOME SNOW SHOWERS ARE EXPECTED ACROSS NORTHERN AND WESTERN ZONES...MAINLY OVER HIGHER ELEVATIONS. AS UPPER LOW BEGINS TO FILL BY LATE THURSDAY EXPECT SOME BREAKS IN CLOUDS DOWNEAST...BUT PREDOMINANTLY CLOUDY...COOL... AND DAMP THROUGH THE PERIOD. && .AVIATION /01Z SATURDAY THROUGH WEDNESDAY/... NEAR TERM: GENERALLY EXPECT VFR CONDITIONS ACROSS THE REGION OVERNIGHT INTO SATURDAY MORNING...THOUGH OCCASIONAL MVFR CEILINGS ARE POSSIBLE ACROSS NORTHERN AREAS OVERNIGHT. MVFR/IFR CONDITIONS ARE EXPECTED TO DEVELOP DOWNEAST SATURDAY AFTERNOON...WITH OCCASIONAL MVFR CONDITIONS POSSIBLE ACROSS NORTHERN AREAS. SHORT TERM: A FEW LINGERING SHOWERS EARLY IN THE PERIOD AS THE INVERTED TROUGH MOVES SE OF THE AREA. IMPROVING CONDITIONS FROM NORTH TO SOUTH...VFR ALL SITES BY EARLY SUN MRNG. VFR CON SUN THROUGH MON MRNG. INCREASING CLOUDS AND DECREASING CEILINGS EARLY MON MRNG...MVFR CONDITIONS MON AFTERNOON AS THE NEXT FRONT MOVES IN. MVFR PREVAILING REDUCE TO IFR IN HEAVIER SHOWERS MON NGT INTO LATE TUES MRNG. THE FRONT WILL MOVE EAST OF THE AREA TUES...MVFR THROUGH THE END OF THE PERIOD IN SCT SHOWERS. && .MARINE... NEAR TERM: HAVE ALLOWED THE SMALL CRAFT ADVISORY TO EXPIRE WITH THIS UPDATE. CONDITIONS ARE EXPECTED TO BE BELOW SMALL CRAFT ADVISORY LEVELS OVERNIGHT THROUGH SATURDAY. SHORT TERM: WINDS AND SEAS WILL BE BELOW SCA CONDITIONS SUN AND MON. AN SCA MAYBE REQUIRED MON NGT AND TUES. && .HYDROLOGY... ICE MOVEMENT IS EXPECTED TO PERSIST ON THE AROOSTOOK AND SAINT JOHN RIVER ALONG WITH TRIBUTARIES OVERNIGHT INTO SATURDAY MORNING. THUS...HAVE EXTENDED THE FLOOD WATCH ACROSS NORTHERN AROOSTOOK COUNTY THROUGH SATURDAY MORNING WITH THIS UPDATE. SNOWMELT WILL CONTINUE EARLY TONIGHT THEN WILL SLOW OVERNIGHT WITH TEMPERATURES DROPPING TO AROUND OR SLIGHTLY BELOW FREEZING. ICE MOVEMENT WILL CONTINUE ALONG WITH THE POTENTIAL FOR ICE JAMS WHICH CAN RAPIDLY CAUSE FLUCTUATIONS IN WATER LEVELS AND LEAD TO FLOODING WITH LITTLE/NO ADVANCE NOTICE. AN ICE JAM REMAINS IN PLACE ON THE AROOSTOOK RIVER AT FORT FAIRFIELD THOUGH WATER APPEARS TO BE FLOWING THROUGH THE JAM. ALONG THE SAINT JOHN RIVER...AN ICE JAM WAS LOCATED NEAR SAINT FRANCIS WITH ICE MOVING THROUGH FORT KENT AND MADAWASKA WHICH COULD POSSIBLY JAM. && .CAR WATCHES/WARNINGS/ADVISORIES... ME...FLOOD WATCH THROUGH SATURDAY MORNING FOR MEZ001-002. MARINE...NONE. && NEAR TERM...NORCROSS/CB SHORT TERM...NORTON LONG TERM...PJR AVIATION...NORCROSS/NORTON MARINE...NORCROSS/NORTON HYDROLOGY...HASTINGS/NORCROSS
Hazardous weather outlook, Apr 17, 8:25 PM EDT, 1 hour 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CARIBOU ME 825 PM EDT FRI APR 17 2015 MEZ003>006-010-011-015>017-029>032-181200- NORTHERN SOMERSET-NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT- SOUTHEAST AROOSTOOK-CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT- SOUTHERN PENOBSCOT-INTERIOR HANCOCK-CENTRAL WASHINGTON- COASTAL HANCOCK-COASTAL WASHINGTON-SOUTHERN PISCATAQUIS- NORTHERN WASHINGTON- 825 PM EDT FRI APR 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH CENTRAL MAINE...NORTHERN MAINE...SOUTHEAST MAINE AND WEST CENTRAL MAINE. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MEZ001-002-181200- NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK- 825 PM EDT FRI APR 17 2015 ...FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN MAINE. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ050>052-181200- COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 825 PM EDT FRI APR 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NORCROSS
The office that day
Everything else NWS Caribou, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 17, 10:42 PM EDT | Areal Flood Warning | CAR | Aroostook | 12 hr |
Nearby
River Flood Warnings in Maine, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.